The Stefan problem in heterogeneous media
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 6, pp. 481-501.
@article{AIHPC_1989__6_6_481_0,
     author = {Roub{\'\i}\v{c}ek, Tom\'a\v{s}},
     title = {The {Stefan} problem in heterogeneous media},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {481--501},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {6},
     year = {1989},
     mrnumber = {1035339},
     zbl = {0706.35139},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1989__6_6_481_0/}
}
TY  - JOUR
AU  - Roubíček, Tomáš
TI  - The Stefan problem in heterogeneous media
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
SP  - 481
EP  - 501
VL  - 6
IS  - 6
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1989__6_6_481_0/
LA  - en
ID  - AIHPC_1989__6_6_481_0
ER  - 
%0 Journal Article
%A Roubíček, Tomáš
%T The Stefan problem in heterogeneous media
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 481-501
%V 6
%N 6
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPC_1989__6_6_481_0/
%G en
%F AIHPC_1989__6_6_481_0
Roubíček, Tomáš. The Stefan problem in heterogeneous media. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 6, pp. 481-501. http://archive.numdam.org/item/AIHPC_1989__6_6_481_0/

[1] J.K. Cannon and E. Dibenedetto, On tne Existence of Weak Solutions to an n-Dimensional Stefan Problem with Nonlinear Boundary Conditions, S.I.A.M. J. Math. Anal., Vol. 11, 1980, pp. 632-645. | MR | Zbl

2] A. Friedman, The Stefan Problem in Several Space Variables, Trans. Amer. Math. Soc., Vol. 133, 1968, pp. 51-87. | MR | Zbl

3] S. Kamenomostskaya, On the Stefan Problem (in Russian), Mat. Sb., Vol. 53, 1961, pp. 488-514. | Zbl

4] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod et Gauthier-Villars, Paris, 1969. | MR | Zbl

5] E. Magenes, C. Verdi and A. Visintin, Semigroup Approach to the Stefan Problem with Nonlinear Flux, Atti Acc. Lincei Rend. fis., S. VIII, Vol. 75, 1983, pp. 24-33. | MR | Zbl

[6] M. Niezgódka and I. Pawłow, A Generalized Stefan Problem in Several Space Variables, Appl. Math. Optim., Vol. 9, 1983, pp. 193-224. | MR | Zbl

[7] I. Pawłow, A Variational Inequality Approach to Generalized Two-Phase Stefan Problem in Several Space Variables, Ann. Matem. Pura et Applicata, Vol. 131, 1982, pp. 333-373. | MR | Zbl

[8] T. Roubícek, Optimal Control of a Stefan Problem with State-Space Constraints, Numer. Math., Vol. 50, 1987, pp. 723-744. | MR | Zbl

[9] A. Visintin, Sur le problème de Stefan avec flux non linéaire, Boll. U.M.I.,C-18,1981, pp. 63-86. | MR | Zbl